# SDR AALA20120323011

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 68,158 hours, 35,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP FROM STATIONS 1176 TO 1178 CORRODED.  INSTALLED DOUBLER FROM STATIONS 1173 TO 1189 PER AARD 53-20-00-16.
